# SDR SWAA2021041262772

- Difficulty date: March 16, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR LOWER CHORD PANEL WAFFLE PLATE CRACKED JUST IB OF #3 FLAP TRACK (MARKED) / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-10-02;AND SRM 51-40-02.
